I am a healthy, 32 yr old male non-smoker, social-drinker, fairly active, healthy eater. No prior STDs or any risky behavior.
I have got itchy areas on my bilaterally and intermittently on my testicles for two years. First I discovered this itch at night trying to sleep. The condition presented with itching and rash (more from scratching than anything else) and no blisters or eruptions. Though the skin is raised somewhat, and hard bumps.
I have tried going to a general doctor and informed him that I was afraid I had a fungal infection. I also discovered that if I apply moisturizer it helps with the itch some what but not raised the bumps. He advised me to stop using moisturizer and prescribed Clotrimazole and BetaMethasone Dipropionate cream (Rx only) cream to apply one morning and one night, Ketoconazole 200mg tabs (21 days supply) and was also Ketoconazole 2% shampoo to be used every other day.
While on this regiment, everything seemed to be normal. Thereafter, if I had any episodes of itchiness I used Ketoconazole shampoo and Clotrimazole and BetaMethasone Dipropionate seemed to control it.
Recently, I have had episode of itching and tried the shampoo and discovered that it caused the area to feel
Eczema, not fungus. Try over-the-counter hydrocortisone 1% twice a day. Moisturize liberally. Minimize friction. Check with a dermatologist for definitive diagnosis and perhaps a somewhat stronger cortisone cream for intermittent use. This condition is usually hereditary, it is not an STD.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.